# SDR DL757011842

- Difficulty date: November 22, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- Aircraft time: 43,342 hours, 21,793 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Harness
- Part number: 653954319
- Condition: Open
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON C-2 CARGO DOOR INOP.  DOOR HARNESS HAS OPEN.  REPLACED SAME.
